# SDR UIEA2020102902336

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,064 hours, 19,259 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242201509
- Part serial: 0722
- Condition: Delaminated
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INBOARD IN COWL HAS DELAMINATED SKIN (UNDERNEATH) ABOUT 52 INCHES BY 17 INCHES.  REMOVED AND REPLACED RT ENGINE INBOARD FAN COWL, PER AMM 71-11-04/401.  LATCHES ADJUSTED, PER AMM 71-11-05.  OPERATIONS CHECK OK.
